Hokkaido Mathematical Journal

INOGUCHI Jun-ichi, NAITOH Hiroo,

Grassmann geometry on the 3-dimensional unimodular Lie groups II.

Hokkaido Mathematical Journal, 40 (2011) pp.411-429

Fulltext

PDF

Abstract

We study the Grassmann geometry of surfaces in the special real linear group SL(2,R).

MSC(Primary)53B25
MSC(Secondary)53C40, 53C30
Uncontrolled KeywordsGrassmann geometry, unimodular Lie group, special linear group, totally geodesic surface, flat surface, minimal surface, surface with constant mean curvature